# SDR SWAA2013030413255

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 59,598 hours, 49,082 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 589357
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT CAPTAIN'S L1 WINDOW SHATTERED WITH VISIBLE ARCED.  REMOVED AND REPLACED WINDOW PER MM.
